# SDR SWIA2025040400003

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 49,491 hours, 36,877 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Sparks
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R WINDOW HEAT SPARKING AFTER TAKEOFF (4 TIMES).  OBVIOUS CORRECTIVE ACTION TURNED OFF RH WSHLD SWITCH OFF.  DIVERTED TO KOKC AFTER DECLARING AN EMERGENCY.  (FLIGHT 5008 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
